Each 100 ml
of DIFENHIDRAMINE DENVER FARMA syrup contains:
Hydrochloride 250 mg Excipients q.s.
of DIFENHYDRAMINE DENVER FARMA contains:
Hydrochloride 50 mg Excipients q.s. Therapeutic
anti-allergic. IndicationsAllergic reactions:
It is indicated for the relief of
signs and symptoms of allergic or hypersensitivity reactions, such as erythema,
urticaria or allergic conjunctivitis; as a complement to therapy with
epinephrine in the treatment of anaphylactic reactions (angioedema) together
with the therapeutic measures indicated for the control of anaphylactic
symptoms; and for other allergic conditions of the immediate uncomplicated
It is indicated for the treatment of
symptoms such as dizziness, vertigo, balance disorders, nausea and vomiting,
triggered sharply by movement.
Parkinson's disease (including drug-induced Parkinsonism):
It is indicated in patients with intolerance to the most potent classic
antiparkinson agents (especially elderly patients), in combination with
centrally acting anticholinergics.
Sleep- Inductor: it is indicated in adult patients. Presentations
Diphenhydramine Denver Farma Syrup: Container containing 120 ml of syrup
Diphenhydramine Denver Farma Tablets: Pack containing 20 tablets